|Weight gain, gas and sleeplessness
Jun 2, 2010
Have been on truvada,ritonavir and atazanavir since October last year. Didnt notice any side effects at first but now have have several including weight gain, passing gas and sleeping problems. What can I do to manage these?
| Response from Dr. Henry
A nutrition and exercise assessment would be starting place for gas and weight gain issues. If that is not helpful (need to be persistence and patient) then an alternative HIV regimen (such as raltegravir or efavirenz instead of the ritonavir/atazanavir) might be worth considering on a trial basis. A through sleep assessment is recommended by a sleep specialist. Sleep problems not commonly associated with your current HIV regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Are The Long And Short Term Problems With Genital Warts?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- What Are The Consequences Of Untreated Shingles?
- Time Frame For Before Herpes Shows Up On An Std Test
- Things That Get Mistaken For Genital Warts
- What Is The Typical Incubation Period For Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.